# SDR DALA1169110974

- Difficulty date: December 3, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 55,089 hours, 40,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AREA SEAT TRACK WITH CORROSION STA 200-237LT .  REMOVED CORROSION AT FWD ENTRY OUTBD SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW DC9/MD80 SRM 53-05.  REMOVED CORROSION ON OUTBD TRACK STA 200-237LT, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW DC9/MD80 SRM 53-05.
